# SDR SWAA2015042738967

- Difficulty date: April 5, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 38,379 hours, 25,658 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 9981474
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON OTBD HINGE BRACKET CRACKED.  R & R BRACKET IAW SRM.
